E. U. Tarafdar, H. B. Thompson, "Bifurcation for the solutions of equations involving set valued mappings", International Journal of Mathematics and Mathematical Sciences, vol. 8, Article ID 324671, 12 pages, 1985. https://doi.org/10.1155/S0161171285000035
Bifurcation for the solutions of equations involving set valued mappings
This paper is devoted to a generalization of the bifurcation theorem of Karsnosel'skii and Rabinowitz to the set valued situation.
Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.